# SDR MYWA100128

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 15,612 hours, 6,000 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DURING TAXI R2 WINDOW OVERHEAT ILLUMINATED.  FOUND WINDOW HEAT SENSOR TERMINAL LOOSE.  RE-SECURED AND OPS CHECK NORMAL.
